MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P LAT STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM P LAT STEM SIZE 1; HIP CEMENTLESS STEM
Catalog Number 01.18.411
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 5 days from the primary, the patient heard a pop and felt pain after attending a physical therapy session during exercises that involved walking up steps.When the surgeon took x-rays, there was no evidence of a fracture but the patient felt pain, so the surgeon decided to revise.During the surgery, the surgeon found the stem a little be loose, so he revised it with a longer one and revised the head too.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 june 2024: lot 2306048: (b)(4) items manufactured and released on 27-jun-2023.Expiration date: 2028-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
AMISTEM P LAT STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19642083
Report Number3005180920-2024-00492
Device Sequence Number8673601
Product Code LZO
UDI-Device Identifier07630040720106
UDI-Public07630040720106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.411
Device Lot Number2306048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale